We last saw the Parkinson's doctor when my wife was up to three-quarters of a normal daily dose of Sinemet (Co-caroldopa). We had tried going a bit further but upping the first dose of the day caused horrible vomiting. He said it probably was the Sinemet and that anti-emetics might help. I explained that because of S's past history, I was a bit wary about this and he was quite happy for me to continue with three-quarters for a while though he said that, in time, the dose would have to be raised to get some benefit and we might need the anti-emetic then,
He also told us he was retiring and wouldn't be seeing us again. I was disappointed about this - he's good. He said he would refer us to the local 'Day Hospital' where a multi-disciplinary team assesses and assists people with PD/Parkinsonism.
We got an appointment there quite promptly. There was a fairly thorough assessment, though some repetition, and we had a conversation with the doctor who suggested that another way to deal with the drug side-effect problem was to keep to the same individual dose but take it 4 times a day instead of 3, thereby avoiding larger individual doses. We have gradually raised the dose, without any ill-effects and some improvement in flexibility and alertness.
I was a bit disappointed by the physio aspect. They gave us a handout which has some useful-looking ideas but most of which would probably be beyond someone with dementia. I looked online for exercises and this looks good, though again some things would not be possible.
I'm still searching for appropriate exercises that can be done for/with someone.